Show simple item record

dc.contributor.authorBenson, David
dc.contributor.authorGreenlees, John
dc.date.accessioned2022-01-24T15:39:00Z
dc.date.available2022-01-24T15:39:00Z
dc.date.issued2021-11
dc.identifier.citationBenson , D & Greenlees , J 2021 , ' Massey products in the homology of the loopspace of a $p$-completed classifying space : finite groups with cyclic Sylow $p$-subgroups ' , Proceedings of the Edinburgh Mathematical Society , vol. 64 , pp. 908-915 . https://doi.org/10.1017/S0013091521000651en
dc.identifier.issn0013-0915
dc.identifier.otherPURE: 208796238
dc.identifier.otherPURE UUID: 41609985-2d5b-4243-bde2-9b4360e76c27
dc.identifier.otherScopus: 85116587573
dc.identifier.urihttps://hdl.handle.net/2164/17962
dc.descriptionFunding Information: The authors are grateful to EPSRC: the second author is supported by EP/P031080/1, which also enabled the first author to visit Warwick. The authors would also like to thank the Isaac Newton Institute for Mathematical Sciences, Cambridge, for providing an opportunity to work on this project during the simultaneous programmes ‘-theory, algebraic cycles and motivic homotopy theory’ and ‘Groups, representations and applications: new perspectives’ (one author was supported by each programme). Open access via CUP agreementen
dc.format.extent8
dc.language.isoeng
dc.relation.ispartofProceedings of the Edinburgh Mathematical Societyen
dc.rightsThis is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.subjectcyclic Sylow subgroupsen
dc.subjectcohomology of groupsen
dc.subjectp-completed classifying spaceen
dc.subjectloop spacesen
dc.subjectMassey productsen
dc.subjectA algebrasen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/P031080/1en
dc.subject.lccQAen
dc.titleMassey products in the homology of the loopspace of a $p$-completed classifying space : finite groups with cyclic Sylow $p$-subgroupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1017/S0013091521000651
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85116587573&partnerID=8YFLogxKen
dc.identifier.vol64en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record